MathSciNet Relay Station
MathSciNet bibliographic data
MR189997 (32 #7413) 02.54
Büchi, J. Richard Decision methods in the theory of ordinals. Bull. Amer. Math. Soc. 71 1965 767–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement